MathSciNet Relay Station
MathSciNet bibliographic data
MR631888 (83c:20017) 20C20
Külshammer, Burkhard On $p$-blocks of $p$-solvable groups. Comm. Algebra 9 (1981), no. 17, 1763–1785.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement